Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 299, NWS Atlanta, GA

April 19, 2020Carroll County, Coweta County, Heard County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 19, 2020, 9:05 PM EDT for Carroll County, Coweta County, Heard County, Georgia. It took effect at Apr 20, 2020, 4:16 PM EDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Apr 19, 2020, 9:05 PM EDT (01:05 UTC)
In effect from
Apr 20, 2020, 4:16 PM EDT
Expired
Apr 20, 2020, 4:14 PM EDT
In force
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, GA, Coweta County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River near Whitesburg (WHTG1). The gauge peaked at 13.62 ft at Apr 20, 2020, 2:00 PM EDT.

actionminormoderate510152004/2004/21
Action stage
15 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02338000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

925 
WGUS42 KFFC 200105
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
905 PM EDT Sun Apr 19 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Chattahoochee River near Whitesburg affecting Carroll...Coweta and
  Heard Counties

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC045-077-149-201504-
/O.NEW.KFFC.FL.W.0299.200420T2016Z-200422T0616Z/
/WHTG1.1.ER.200420T2016Z.200421T0600Z.200422T0016Z.NO/
905 PM EDT Sun Apr 19 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattahoochee River near Whitesburg.
* From Monday afternoon until late Tuesday night.
* At 8 PM Sunday the stage was 8.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by Monday afternoon and 
  continue to rise to near 19.8 feet by early Tuesday morning. The 
  river will fall below flood stage by Tuesday evening.
* At 19 feet...Minor flooding continues in the woodlands and fields
  upstream and downstream from the gage at U.S. Highway 27 or Georgia
  Highway 16. The parking lot of Riverside Park next to the bridge 
  will begin to flood. A sod farm upstream also experiences flooding.
  Flooding occurs on some unimproved dirt roads along the river. The 
  playground at a day use area in the Chattahoochee Bend State Park 
  will be under two feet of water. Flood waters will surround tent 
  platforms on the North Camping Site of the park.


&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

ALC081-113-GAC053-215-201504-
/O.NEW.KFFC.FL.W.0300.200420T0426Z-200422T1145Z/
/CBUG1.1.ER.200420T0426Z.200421T0000Z.200422T0545Z.NO/
905 PM EDT Sun Apr 19 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattahoochee River near Columbus.
* From late tonight until Wednesday morning.
* At 8 PM Sunday the stage was 22.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 27 feet.
* Forecast to rise above flood stage by after midnight tonight and 
  continue to rise to near 33.5 feet by Monday evening. The river 
  will fall below flood stage by early Wednesday morning.
* At 35 feet...Minor flooding expands upstream and downstream from 
  the 14th Street bridge. The River Walk in Columbus will be covered 
  with water up to 8 feet deep. A maintenance room under the Trade 
  Center will be flooded 3 feet deep. The Phenix City Amphitheater in
  Alabama will be flooded up to 7 feet deep and the access road to 
  the complex will begin to flood. Large portions of the River Walk 
  in Phenix City will be under 5 feet of water. Portions of the Oxbow
  Creek Golf Course in south Columbus will begin to flood.


&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
3 follow-up statements
509 
WGUS82 KFFC 200904
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
504 AM EDT Mon Apr 20 2020

...The Flood Warning continues for the following rivers in Georgia...
  Chattahoochee River near Whitesburg affecting Carroll...Coweta and
  Heard Counties 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 


GAC045-077-149-202303-
/O.CON.KFFC.FL.W.0299.200420T2016Z-200422T0616Z/
/WHTG1.1.ER.200420T2016Z.200421T0600Z.200422T0016Z.NO/
504 AM EDT Mon Apr 20 2020

The Flood Warning continues for
  The Chattahoochee River near Whitesburg.
* From late this afternoon until late Tuesday night.
* At 445 AM Monday the stage was 12.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 19.8 feet after midnight Tuesday. The 
  river will fall below flood stage Tuesday evening.
* At 19.0 feet...Minor flooding continues in the woodlands and fields
  upstream and downstream from the gage at U.S. Highway 27 or Georgia
  Highway 16. The parking lot of Riverside Park next to the bridge 
  will begin to flood. A sod farm upstream also experiences flooding.
  Flooding occurs on some unimproved dirt roads along the river. The 
  playground at a day use area in the Chattahoochee Bend State Park 
  will be under two feet of water. Flood waters will surround tent 
  platforms on the North Camping Site of the park.
  

&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

ALC081-113-GAC053-215-202303-
/O.CON.KFFC.FL.W.0300.000000T0000Z-200422T1145Z/
/CBUG1.1.ER.200420T0157Z.200421T0000Z.200422T0545Z.NO/
504 AM EDT Mon Apr 20 2020

The Flood Warning continues for
  The Chattahoochee River near Columbus.
* Until Wednesday morning.
* At 445 AM Monday the stage was 31.9 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 27.0 feet.
* The river will continue rising to near 33.5 feet by this evening. 
  The river will fall below flood stage early Wednesday morning.
* At 35.0 feet...Minor flooding expands upstream and downstream from 
  the 14th Street bridge. The River Walk in Columbus will be covered 
  with water up to 8 feet deep. A maintenance room under the Trade 
  Center will be flooded 3 feet deep. The Phenix City Amphitheater in
  Alabama will be flooded up to 7 feet deep and the access road to 
  the complex will begin to flood. Large portions of the River Walk 
  in Phenix City will be under 5 feet of water. Portions of the Oxbow
  Creek Golf Course in south Columbus will begin to flood.

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
370 
WGUS82 KFFC 201437
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1037 AM EDT Mon Apr 20 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Chattahoochee River near Whitesburg affecting Carroll...Coweta and
  Heard Counties 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  YellowJacket Creek near Hogansville affecting Troup County 


GAC045-077-149-210437-
/O.EXT.KFFC.FL.W.0299.200421T0600Z-200421T1200Z/
/WHTG1.1.ER.200421T0600Z.200421T0600Z.200421T0600Z.NO/
1037 AM EDT Mon Apr 20 2020

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Chattahoochee River near Whitesburg.
* From after midnight tomorrow until Tuesday morning.
* At 10 AM Monday the stage was 13.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by after midnight Tuesday and 
  crest near that point. The river should fall back below flood stage
  shortly after.
* At 17 feet, flood Stage is reached. Minor flooding begins in the
  woodlands and fields along the river upstream and downstream from 
  the gage on U.S. Highway 27 or Georgia Highway 16. Flood waters 
  reach the top of the boat ramp at Riverside Park next to the 
  bridge. The playground at a day use area on the west side of the 
  Chattahoochee Bend State Park will begin to flood.
  

&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

GAC285-210437-
/O.CON.KFFC.FL.W.0309.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200420T1118Z.200420T1330Z.000000T0000Z.UU/
1037 AM EDT Mon Apr 20 2020

The Flood Warning continues for
  The YellowJacket Creek near Hogansville.
* Until further notice.
* At 9 AM Monday the stage was 8.2 feet and slowly rising.
* Minor flooding is occurring.
* Flood stage is 8 feet.
* At 8 feet, minor flooding begins of the marshy wetlands and 
  woods along the creek upstream and downstream from the stream gage 
  on the Hammett Road bridge.  

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$

ALC081-113-GAC053-215-210437-
/O.EXT.KFFC.FL.W.0300.000000T0000Z-200422T1103Z/
/CBUG1.1.ER.200420T0157Z.200421T0000Z.200422T0503Z.NO/
1037 AM EDT Mon Apr 20 2020

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Chattahoochee River near Columbus.
* Until Wednesday morning.
* At 10 AM Monday the stage was 32.2 feet and near steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 27 feet.
* The river will continue rising to near 33.3 feet by Monday evening. 
  The river will fall below flood stage early Wednesday morning.
* At 32 feet, minor flooding continues to expand along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Large portions of the River Walk in Columbus will be completely 
  covered with flowing water up to 5 feet deep. Flood waters reach 
  the  maintenance doors underneath the Columbus Convention and Trade
  Center. The Phenix City Amphitheater in Alabama will be flooded up 
  to 4 feet deep. Portions of the River Walk in Phenix City will be 
  under two feet of water.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
625 
WGUS82 KFFC 202014
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
414 PM EDT Mon Apr 20 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Chattahoochee River near Whitesburg affecting Carroll...Coweta and
  Heard Counties

 
GAC045-077-149-202044-
/O.CAN.KFFC.FL.W.0299.000000T0000Z-200421T1200Z/
/WHTG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
414 PM EDT Mon Apr 20 2020

The Flood Warning is cancelled for
  The Chattahoochee River near Whitesburg.
* This takes effect immediately.
* At 4 PM Monday the stage was 13.5 feet...and falling.
* Flood stage is 17 feet.
* The creek/river will continue to fall.


&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 7:50 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 19, 7:50 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
750 PM EDT Sun Apr 19 2020

.SHORT TERM /Tonight through Monday Night/...

Warm front and sharp sfc instability gradient continues to remain a
bit farther south and flirting with the southernmost tier of
counties or even just a tier even farther south. Some of the
stronger convective triggering has still been on the northern
elevated CAPE side. An axis of training cells and heavier rain has
set up mainly along and south of a zone near Columbus to Macon and
flash flooding concerns could ramp up shortly given upstream trends
back in AL and fairly good consensus in CAMs. The Flash Flood Watch
continues for the southern majority of the area - see Hydrology
section below for more details.

While parts of north GA transitioned to a lull in precip coverage,
we are still in an open upper wave and could easily fill back in
ahead of main trough axis later tonight. This feature with attendant
sfc low and a strong LLJ kicking in late this evening into the early
morning hours looks to allow for the last one to two rounds of
strong to severe storms even farther north with possible bowing
segments or QLCS anywhere from the Atlanta metro into all of central
GA. SPC has maintained the MDT risk across central GA with a tighter
gradient of Enhanced/Marginal north.

Expect rapidly improving conditions with some enhanced NW gradient
winds in the post frontal regime for Monday. Highs will be mainly
in the low 70s north to mid 70s south and then lows Monday night
generally ranging from the upper 40s to low 50s.

Baker

&&

.LONG TERM /Tuesday through Sunday/...

Dry conditions will prevail at the onset of the long-term forecast
period. A reinforcing dry cold front will push through the area on
Tuesday, bringing breezier conditions during the day and cooler
overnight temperatures. Surface high pressure will gradually shift
eastward through the day Wednesday with one more dry day through
Wednesday night.

By Thursday, the next storm system will be quickly approaching.
While there is fairly good model agreement regarding the general
track of the surface low on Thursday, some discrepancies remain with
the ECMWF favoring a slightly more southerly track across the
Tennessee Valley while the GFS is more northerly across the Ohio
Valley. Convective parameters do favor some severe potential on
Thursday, though questions remain regarding the quality of
instability. Additionally, rainfall totals of 1-2" again look
probable with this system.

Behind this strong midweek system, model discrepancies increase
significantly by late week into next weekend. Given substantial
differences in timing and evolution by this time frame, maintained
a return to chance PoPs by the weekend.

Willis

&&

.HYDROLOGY...
The Flash Flood watch remains in effect generally along and south
of the I-20 corridor through tonight into early Monday. While one
to two and a half inches have fallen already, an additional one to
four inches and locally higher amounts are possible through
tonight. Heavy rainfall will likely lead to localized flooding.
Flooding of low-lying areas, creeks and streams can be expected
with additional larger river rises anticipated as well, well after
the rain ends.

Baker

&&

.AVIATION...
00Z UPDATE...

Warm front remains across north FL and not expected to push north
until after 06z. The southern taf sites will continue to have more
predominant TSRA coverage into this evening while there is more
uncertainty along the northern sites. Stronger forcing could have
predominant TSRA in the 06-09z across the taf sites. Ceilings are
LIFR/IFR and should remain there until after sunrise...with an
improving trend during the day Monday. Winds should stay east to
southeast 6 to 9 kts through much of the night...then become
northwest with gusts after 12z.

//ATL CONFIDENCE...00Z UPDATE...

Medium on all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          54  73  49  74 / 100  80   0   5
Atlanta         56  70  51  73 / 100  60   0   5
Blairsville     50  66  44  67 / 100  70   5  10
Cartersville    53  70  48  74 / 100  50   0   5
Columbus        60  75  53  78 / 100  40   0   5
Gainesville     53  71  50  71 / 100  70   0   5
Macon           59  75  51  78 / 100  80   0   5
Rome            53  71  48  74 / 100  40   0   5
Peachtree City  56  72  49  75 / 100  50   0   5
Vidalia         63  76  56  80 /  90  70  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for the following
zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll...
Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford...
Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Glascock...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...41
LONG TERM....Willis
AVIATION...41
Hazardous weather outlook, Apr 19, 4:40 AM EDT, 16 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
440 AM EDT Sun Apr 19 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
440 AM EDT Sun Apr 19 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous severe thunderstorms are expected across
central and portions of north Georgia this afternoon and tonight.
The greatest threat can be expected along and south of I-20 with
Central Georgia most favored for strong, long-track tornadoes
along with damaging winds and large hail.

A flash flood watch is in effect for central and portions
of north Georgia. Heavy rain across the area will likely lead to
localized flooding. Refer to the Flash flood watch / ATLFFAFFC /
for more information.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Strong thunderstorms will be possible over portions of east and
central Georgia early Monday.

Another round of potentially strong thunderstorms is expected
across north and central Georgia on Thursday and Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for this afternoon and tonight
across central and portions of north Georgia, along and south of I-20.
Please relay any information about observed severe weather to the NWS
while following all local, state, and CDC guidelines.

In the hours before

Local storm report, Apr 19, 4:16 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     TSTM WND DMG     1 SW ELKO               32.31N  83.72W
04/19/2020                   HOUSTON            GA   EMERGENCY MNGR

            NUMEROUS TREES SNAPPED OR UPROOTED ALONG ELKO ROAD,
            JUST SOUTH OF SR 26. POSSIBLE BRIEF TORNADO. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC2000592

DJN
Special weather statement, Apr 19, 6:42 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Sun Apr 19 2020

GAZ078-079-089-192315-
Harris GA-Talbot GA-Muscogee GA-
642 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...WESTERN TALBOT AND
NORTHERN MUSCOGEE COUNTIES UNTIL 715 PM EDT...

At 642 PM EDT...a strong thunderstorm was over Lake Harding, or 10
miles southeast of Valley...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hamilton, Manchester, Pine Mountain, Waverly Hall, Upatoi, Goat Rock
Lake, Ellerslie, Flat Rock, F.d. Roosevelt State Park, Green Island
Hills, Cataula, Baughville, Flint Hill, Olive Branch, Box Springs,
Midland, Mountain Hill, Fortson, Mulberry Grove and Whitesville-Pine
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3286 8475 3284 8470 3285 8459 3253 8461
      3253 8502 3258 8507 3262 8509 3263 8508
      3264 8511 3266 8509 3269 8512 3274 8511
      3276 8514 3278 8512 3281 8517 3283 8517
      3285 8515 3285 8518 3287 8519
TIME...MOT...LOC 2242Z 242DEG 32KT 3271 8507

WIND...40MPH
Special weather statement, Apr 19, 7:15 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT Sun Apr 19 2020

GAZ066-067-069-078>081-089>091-192345-
Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Upson GA-Crawford GA-
Troup GA-Meriwether GA-Talbot GA-Muscogee GA-
715 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
HARRIS...TAYLOR...NORTHERN MARION...UPSON...CRAWFORD...SOUTHEASTERN
TROUP...SOUTHWESTERN MERIWETHER...TALBOT AND MUSCOGEE COUNTIES UNTIL
745 PM EDT...

At 715 PM EDT...a line of strong thunderstorms was extending from
Junction City to Reynolds...and moving northeast at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Columbus, Thomaston, Butler, Hamilton, Roberta, Talbotton,
Manchester, West Point, Pine Mountain, Reynolds, Waverly Hall, Warm
Springs, Woodland, Junction City, Geneva, Bibb City, Upatoi, Lincoln
Park, F.d. Roosevelt State Park and Green Island Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3289 8519 3285 8389 3282 8388 3259 8392
      3253 8405 3251 8405 3251 8411 3248 8414
      3246 8500 3252 8500 3264 8511 3266 8509
      3269 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3286 8519
TIME...MOT...LOC 2315Z 228DEG 45KT 3260 8445 3257 8411

WIND...40MPH
Special weather statement, Apr 19, 8:49 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Sun Apr 19 2020

GAZ078>080-089>092-200115-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Talbot GA-
Muscogee GA-
849 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
CHATTAHOOCHEE...SOUTHEASTERN HARRIS...SOUTHWESTERN TAYLOR...MARION...
SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 915 PM EDT...

At 849 PM EDT...a strong thunderstorm was over Sand Hill, or 7 miles
southeast of Columbus...moving east at 45 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Columbus, Buena Vista, Cusseta, Junction City, Geneva, North Fort
Benning, Bibb City, Upatoi, Fort Benning/lawson Army Air Fld,
Brantley, Laurel Hills, Green Island Hills, Juniper, Vista Terrace,
Columbus Metropolitan Airport, Jamestown/south Fort Benning, Rose
Hill, Oakland, Manta and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3259 8506 3267 8440 3248 8434 3233 8437
      3226 8490 3227 8490 3230 8494 3233 8501
      3235 8500 3238 8497 3239 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8500 3256 8504
TIME...MOT...LOC 0049Z 258DEG 37KT 3242 8486

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:14 PM EDTFlash Flood WarningFFCBleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson10 hr
Apr 19, 8:49 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee26 min
Apr 19, 9:01 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding30 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCFayette, Spalding53 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCMeriwether, Pike13 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson46 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCDooly, Macon, Sumter21 days
Apr 19, 9:03 PM EDTRiver Flood WarningFFCDeKalb, Rockdale40 hr
Apr 19, 9:03 PM EDTRiver Flood WarningFFCNewton, Rockdale56 hr
Apr 19, 9:05 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee54 hr
Apr 19, 9:09 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson15 hr
Apr 19, 9:09 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Apr 19, 9:09 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson21 days
Apr 19, 9:15 PM EDTSpecial Weather StatementFFCMarion, Schley30 min
Apr 19, 9:17 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs21 days
Apr 19, 9:31 PM EDTRiver Flood WarningFFCDooly28 hr
Apr 19, 9:37 PM EDTRiver Flood WarningFFCPulaski48 hr
Apr 19, 9:42 PM EDTRiver Flood WarningFFCJones25 hr
Apr 19, 9:44 PM EDTSpecial Weather StatementFFCMacon, Schley31 min
Apr 19, 9:52 PM EDTSpecial Weather StatementFFCChattahoochee, Marion38 min
Apr 19, 9:56 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster49 min
Apr 19, 10:49 PM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Apr 20, 12:11 AM EDTFlash Flood WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more6 hr
Apr 20, 12:51 AM EDTSpecial Weather StatementFFCStewart, Webster39 min
Apr 20, 1:00 AM EDTSevere Thunderstorm WarningFFCStewart, Webster45 min
Apr 20, 1:30 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter60 min
Apr 20, 2:11 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox49 min
Apr 20, 2:58 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Treutlen, Wheeler32 min
Apr 20, 7:38 AM EDTRiver Flood WarningFFCTroup21 hr
Apr 20, 7:44 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding20 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.